# SDR RAIA2019083070003

- Difficulty date: August 17, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Pylon Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PYLON YOKE UPPER LINKAGE FITTING IS CRACKED.    R&R RH FWD PYLON LOWER UPPER LINKAGE FITTING.
